:-(

I have all these instruction manuals that I have not read, cos I'm not that type of person

how to make the most of the gadgets on my mobile telephone; how to set the alarm clock so that it wakes me up with a radio station of my choice at the time that I'd like to be woken up by a radio station of my choice; how to use the sandwich toaster (well, I actually bought that for The Teen, but you never know, one day I might fancy some kind of toastie); how to plug my iPod into the DAB radio in the kitchen etc etc

and what did I read instead?

the leaflets that came with my prescriptions - the side effects. . .

now I don't know if I'm me or the medication

shake rattle and roll, people
shake rattle and roll. . .

7 comments:

Gordie said...

You're on pills that make you rattle ?

Dave said...

Oh yes, take enough pills in the morning and you certainly rattle.

KAZ said...

I always read side effects with an increasing sense of panic.
I once was given some tablets for toothache - one of the side effects was 'can cause toothache'.

Vicus Scurra said...

Go ask Alice, I think she'll know.

Steg said...

Panic ye not. Any pills have a diabolically fiendish list of potential side effects added purely to prevent the one-in-6-billion that they may effect that way from suing.

At a guess, I'd say you're probably you. Hope so 'cos that's we way we love you :)

Mel said...

Call the pharmacist--or the physician?
Something about hearing it from them makes it feel safer to me.

Maybe cuz manuals don't talk back?
'Cept if they come on audio discs.
I don't read/listen to them either.
Most times I don't even look at the pictures. LOL

Rimshot said...

I used to be very much against taking pharmaceuticals of any kind, not even asprin. Fast forward to today, I'm swallowning down the handful of tablets and capsules that allow me to get out of bed, not wet the bed, not collapes on the floor in a dying heap...sigh.